advertisement
Question
Posted by: B | 2010-03-29

Cilift - side effects

Hi

I have been taking Cilift for 2 months now.

Gained 3 kg so far! Have just lost 20 kg''s and do not want to gain it back. I have not changed my eating habits at all!

Another thing is that my libido is non existant!

Is there another product I can ask my doctor to prescribe, or do all anti depressants have these side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Weight gain is relatively low with SSRI's such as cilift (compared to other types of antidepressans) and the low libido is also a well known adverse effect.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tanya Sims | 2010-07-19

Hi
Would it be fine if I took Cilift (1 a day) and Wellbutrin (one a day) together?

Reply to Tanya Sims
Posted by: ashley | 2010-04-12

I have been on Cilift for about 6 weeks and have exp a significant decrease in my sex drive and weight gain. I am also still always tired and in some ways " numb"  to the goings on around me...the doctor put me on Cilift for clinical depression and although I am not as anxious as before and my IBS has settled down, as well as the heart palpatations, the prev things menioned are still there...is this normal? I take one tablet a day, should my dosage be icreased or do I try another anti-depressant?

Reply to ashley

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement